Linearization technique and its application to numerical solution of bidimensional nonlinear convection diffusion equation

Linearization technique and its application to numerical solution of bidimensional nonlinear convection diffusion equation

Marco Donisete de Campos, Estaner Claro Romão, Luiz Felipe Mendes de Moura

ARTIGO

Inglês

In this work, a numerical scheme using Crank-Nicolson scheme and the high-order Finite Difference Method were used, respectively, for the temporal and spatial discretization of the nonlinear two-dimensional convection-diffusion equation. Numerical applications are implemented and valuated making use...

CONSELHO NACIONAL DE DESENVOLVIMENTO CIENTÍFICO E TECNOLÓGICO - CNPQ

FUNDAÇÃO DE AMPARO À PESQUISA DO ESTADO DE MATO GROSSO - FAPEMAT

Aberto

Linearization technique and its application to numerical solution of bidimensional nonlinear convection diffusion equation

Marco Donisete de Campos, Estaner Claro Romão, Luiz Felipe Mendes de Moura


										

Linearization technique and its application to numerical solution of bidimensional nonlinear convection diffusion equation

Marco Donisete de Campos, Estaner Claro Romão, Luiz Felipe Mendes de Moura

    Fontes

    Applied mathematical sciences

    Vol. 8 (2014), p. 743-750